American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A36) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Bo-Yong Chen. Weighted Bergman spaces and the $\partial-$equation. Trans. Amer. Math. Soc. 366 (2014) 4127-4150.
Abstract, references, and article information   
View Article: PDF

[2] A.-K. Herbig, J. D. McNeal and E. J. Straube. Duality of holomorphic function spaces and smoothing properties of the Bergman projection. Trans. Amer. Math. Soc. 366 (2014) 647-665.
Abstract, references, and article information   
View Article: PDF

[3] Yunus E. Zeytuncu. $L^p$ regularity of weighted Bergman projections. Trans. Amer. Math. Soc. 365 (2013) 2959-2976.
Abstract, references, and article information   
View Article: PDF

[4] Miroslav Engliš and Renata Otáhalová. Covariant derivatives of the Berezin transform. Trans. Amer. Math. Soc. 363 (2011) 5111-5129. MR 2813410.
Abstract, references, and article information   
View Article: PDF

[5] Bo Li. The Berezin transform and $m$th-order Bergman metric. Trans. Amer. Math. Soc. 363 (2011) 3031-3056. MR 2775797.
Abstract, references, and article information   
View Article: PDF

[6] L. A. Coburn, J. Isralowitz and Bo Li. Toeplitz operators with BMO symbols on the Segal-Bargmann space. Trans. Amer. Math. Soc. 363 (2011) 3015-3030. MR 2775796.
Abstract, references, and article information   
View Article: PDF

[7] Miroslav Englis. Berezin transforms on pluriharmonic Bergman spaces. Trans. Amer. Math. Soc. 361 (2009) 1173-1188. MR 2457394.
Abstract, references, and article information   
View Article: PDF

[8] Peter Duren and Rachel Weir. The pseudohyperbolic metric and Bergman spaces in the ball. Trans. Amer. Math. Soc. 359 (2007) 63-76. MR 2247882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. N. Everitt, L. Markus and M. Plum. An unusual self-adjoint linear partial differential operator. Trans. Amer. Math. Soc. 357 (2005) 1303-1324. MR 2115367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Boo Rim Choe, Hyungwoon Koo and Young Joo Lee. Commuting Toeplitz operators on the polydisk. Trans. Amer. Math. Soc. 356 (2004) 1727-1749. MR 2031039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1